# SDR MDGA201404230091

- Difficulty date: April 14, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N492AM
- Make and model: Beech 400A
- Aircraft serial: RK35
- Aircraft time: 8,473 hours, 7,325 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  AUTOPILOT STOPPED RESPONDING TO ALL PITCH COMMANDS.  CREW RETURNED TO DEPARTURE. EMERGENCY DECLARED.  MAINTENANCE FOUND A PIN ON THE CONNECTOR TO THE AUTOPILOT CONTROLLER NOT SEATED.  LOCKING MECHANISM IN THE CONNECTOR FOR THAT PIN WAS BROKEN AND THE CONNECTOR TO THE CONTROLLER WAS REPLACED.
